Mean values of subharmonic functions

Björn Dahlberg Department of Mathematics, University of Göteborg

TBD mathscidoc:1701.332369

Arkiv for Matematik, 10, (1), 293-309, 1972.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:50 uploaded by arkivadmin ] [ 72 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{björn1972mean,
  title={Mean values of subharmonic functions},
  author={Björn Dahlberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203450285910178},
  booktitle={Arkiv for Matematik},
  volume={10},
  number={1},
  pages={293-309},
  year={1972},
}
Björn Dahlberg. Mean values of subharmonic functions. 1972. Vol. 10. In Arkiv for Matematik. pp.293-309. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203450285910178.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved